Mathematics in Computer Science
Mathematics in Computer Science (MCS) publishes high-quality original research papers on the development of theories and methods for computer and information sciences, the design, implementation, and analysis of algorithms and software tools for mathematical computation and reasoning, and the integration of mathematics and computer science for scientific and engineering applications. Insightful survey articles may be submitted for publication by invitation. As one of its distinct features, the journal publishes mainly special issues on carefully selected topics, reflecting the trends of research and development in the broad area of mathematics in computer science. Submission of proposals for special issues is welcome.
First published in 2007
1 volume per year, 4 issues per volume
approx. 500 pages per vol.
Format: 19.3 x 26 cm
ISSN 1661-8270 (print)
ISSN 1661-8289 (electronic)
AMS American Mathematical Citation Quotient (MCQ): 0.17 (2016)
Mariana Durcheva (July 2018)
The Use of Digital Tools to Confront Errors During Advanced Calculus Learning: The Case of the Inflection Point
To view the rest of this content please follow the download PDF link above.